- Complete Eye Care
- Coughs Colds & Flu
- General Health
- Pain Relief
- Quit Smoking Aids
If you'd like to be notified about new products or great deals, head to our newsletter page
Advil (Ibuprofen) Liquid Capsules
Each liquid capsule contains Ibuprofen 200mg
Advil Liquid Capsules contain a liquid Ibuprofen inside a soft shell. It is absorbed into your system fast because it is a liquid rather than a tablet. Advil Liquid Capsules provide temporary relief of pain and discomfort from:
- Back Pain
- Muscle Pain
- Period Pain
- Dental Pain
- Arthritis Pain
- Sore Throat Pain
- Cold & Flu
- Reduces Fever
Directions For Use
Adults and children 12 years of age and older: Take 1 or 2 capsules, swallowed whole with water. One capsule will often be adequate for mild pain, but for more severe pain you may require 2 capsules. Repeat dose if necessary after 4-6 hours. Do not exceed 6 capsules in 24 hours. Do not give to children under 12 years of age.
Warnings & Cautions
- Keep out of reach of children.
- Do not give to children under 12 years of age.
- Do not use if you are allergic to ibuprofen, aspirin or any other anti-inflammatory medicine.
- Do not use if you have a current or past history of stomach ulcers, stomach bleeding or stomach disorders.
- Do not use this product for more than a few days unless on advice of a doctor.
- Do not use if you have impaired kidney function or heart failure.
- Consult your doctor or pharmacist before using this product if have asthma, high blood pressure or heart or liver disease.
- Consult your doctor or pharmacist before using this product if you are pregnant or breastfeeding.
- Consult your doctor or pharmacist before using this product if you are already taking Ibuprofen, Aspirin or any other anti-inflammatory medicines.
- Store below 25°C in a dry place.
Pfizer Consumer Healthcare, a division of Pfizer New Zealand Ltd., Level 3, Pfizer House, 14 Normanby Road, Mt Eden, Auckland, New Zealand.
If you are currently taking other medications, have other medical conditions, you may be pregnant, or you are breastfeeding, please contact us to talk to a pharmacist.
Advil Liquid Capsules (20 Capsules) x 1
Advil Liquid Capsules (40 Capsules) x 1
Advil Liquid Capsules (90 Capsules) x 1